MathSciNet Relay Station
MathSciNet bibliographic data
MR574512 (81f:41016) 41A17 (26D10 30C10)
Rubinstein, Zalman Norm estimates relating polynomials and their derivatives. Proc. Amer. Math. Soc. 80 (1980), no. 1, 78–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement